# SDR IPXA11M68825

- Difficulty date: July 28, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A7016501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, STA 5-93 AREA LONGERON 30R HAS CORROSION.  REPAIRED LONGERON 30R FROM STA 5-73 TO 5-113 REF STA, SA, EA 011- 5310-01-A3334 REV I/R AND EO MD11-5310-44017-A.
